MAUDE Adverse Event Report: MPRI SPRINT QUATTRO; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6946M55
Medical Device Problem Codes High impedance (1291); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the full lead was returned, analyzed, and no anomalies were found.
 
Event or Problem Description
It was reported that during an initial implant procedure, a right ventricular (rv) lead was positioned, tested, and secured to the i mplantable cardioverter defibrillator (icd).Testing through the device revealed high pacing impedance.The lead was removed from the connector block, repositioned, and would not go through the connector block.The device set screw was backed out and reattempted but the lead would still not go through the connector block.The icd was removed and a new device was connected with the same results, so the physician decided to implant a new rv lead.The new lead went through the connector block with no issues and was ultimately positioned, tested, and implanted without incidence.It was felt that there was a connector pin issue with the original lead.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6320114
Report Number2649622-2017-01382
Device Sequence Number830284
Product Code LWS
UDI-Device Identifier00643169335561
UDI-Public00643169335561
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2018
Device Model Number6946M55
Device Catalogue Number6946M55
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2016
Initial Date Received by Manufacturer 11/11/2016
Supplement Date Received by Manufacturer11/11/2016
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDMB1D4 ICD, DDMB1D4 ICD
Patient Age60 YR